MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125400-28
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 03/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.There was no reported device malfunction and the product was not returned as the stent delivery system was discarded.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of dissection is listed in the xience alpine everolimus eluting coronary stent system electronic instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a right coronary artery.A 4.0 x 28 mm xience alpine stent was deployed at nominal pressure when a proximal edge dissection occurred.The dissection was treated with balloon angioplasty and another xience alpine was implanted proximal to the first alpine to successfully complete the procedure.There was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6401331
Report Number2024168-2017-02082
Device Sequence Number674889
Product Code NIQ
UDI-Device Identifier08717648199646
UDI-Public(01)08717648199646(17)181123(10)5112341
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/23/2018
Device Catalogue Number1125400-28
Device Lot Number5112341
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2017
Initial Report FDA Received Date03/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;